# SDR UIEA2018071101438

- Difficulty date: July 11, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,425 hours, 18,703 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU AIR SHUT OFF RUNNING ONE PACK. T/S ECU & BITE NO FAULTS NOTED, RESTART APU OPS CHECK IN REF AMM 49-52-00.
